# SDR 2025FA0000537

- Difficulty date: August 6, 2025
- Submitted: August 6, 2025
- Operation: General aviation
- Aircraft: N863FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0186
- Aircraft time: 17,418 hours, 20,242 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Galled
- Location: Zone 200
- Part time: 17,418 hours, 3,061 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE BOLT HOLE FOUND DURING INSPECTION DOC 16, DAMAGED HOLE ON AFT CARRY THOUGH RH # 2 HOLE NEEDS OVERSIZED TO REPAIR DAMAGE INTERNAL SURFACE OF HOLE.
